1. M. Kere, M. Mercan and G. Mophou. Control of stackelberg for a coupled parabolic equations. Journal of Dynamical and control system. Vol 23, Issue 4. Pp 709-733, 2017.
  2. G. Leugering and G. Mophou. Instantaneous optimal control of friction dominated flow in a gas-network. Birkauser: Proceedings of DFG-AIMS Workshop on Shape Optimization, Homogenization and Control. AIMS Sénégal, Mbour, Sénégal. 2017
  3. D. Baleanu, G. Mophou and C. Joseph. Low regret control for a fractional wave equation.Advances in Difference Equations. DOI: 10.1186/s13662-016-0970-8. 2017
  4. G. Mophou and C. Joseph. Optimal Control with final observation of a fractional diffusion wave equation. Dynamics of Continuous, Discrete and Impulsive Systems. Vol 26, n°6, 2016.
  5. G. Mophou. Optimal Control for Fractional Diffusion Equations with Incomplete Data. Journal of Optimization Theory and Applications. DOI: 10.1007/s10957-015-0817-6.
  6. G. Mophou, G. N' Guérékata, and A. Milce. Almost automorphic mild solutions for some semilinear abstract dynamic equations on time scales. Nonlinear Studies, Vol. 22, No 3, pp 381-395, 2015.
  7. G. Mophou, G. N' Guérékata, and A. Milce. Almost Automorphic Functions of Order “n” and Applications to Dynamic Equations on Time Scales. Discrete Dynamics in Nature and Society. Article ID 410210.
  8. Célimène, G. Dufrénot, G. Mophou, G. N' Guérékata. Tax evasion, tax corruption and stochastic growth. Economic Modelling.
  9. G. Mophou, S. Tao, C. Joseph. Initial value/boundary value problem for composite fractional relaxation equation. Applied Mathematics and Computation.
  10. G. Mophou. Controllability of a backward fractional semilinear differential equation. Applied Mathematics and Computation. Vol 242, pp. 168–178. 2014.
  11. F. Zhenbin and G. Mophou. Remarks on the controllability of fractional differential equations. Optimization. 63 (2014), no. 8, 1205-1217.
  12. F. Zhenbin and G. Mophou. Existence of optimal controls for a semilinear composite fractional relaxation equation. Reports on Mathematical Physics. 73(2014), 311-323.
  13. M. Mercan and G. Mophou. Null controllability with state constraints of a linear backward population dynamics problem.Volume 9 Issue 1. pp. 99-120, 2014.
  14. G. Mophou and J.-M. Fotsing. Optimal control of a fractional diffusion equation with delay. Journal of Advances in Mathematics. 6, no. 3, 1017-1031. 2014.
  15. G. Mophou, G. N' Guérékata and V. Valmorin. Asymptotic behavior of mild solutions of some fractional functional integro-differential equations. Afr. Diaspora J. Math. 16, no. 1, 70-81. 2013.
  16. G. Mophou and G. N' Guérékata. Existence of antiperiodic solutions to semilinear evolution equations in intermediate Banach spaces. Advances in interdisciplinary mathematical research, 133-139, Springer Proc. Math. Stat., 37, Springer, New York, 2013.
  17. Fan Zhenbin and G. Mophou. Existence and optimal controls for fractional evolution equations. Nonlinear Stud. 20, no. 2, 163–172. 2013.
  18. Fan Zhenbin and G. Mophou. Nonlocal problems for fractional differential equations via resolvent operators. Int. J. Differ. Equ. 2013, Art. ID 490673, 9 pp. 2013.
  19. G. Mophou. Asymptotic behavior of mild solutions to semilinear integro-differential equations. Nonlinear studies. Vol 19(2), pp. 263-269. 2012.
  20. A. Caicedo, C. Cuevas, G. M. Mophou and G.M. N' Guérékata. Asymptotic behavior of solutions of some semilinear functional differential and integro-differential equations with infinite delay in Banach spaces. Journal of the Franklin institute. Vol 349 (1),pp 1-24,2012.
  21. G. M. Mophou and G.M. N' Guérékata. On a class of fractional differential equations in a Sobolev space. Applicable Analysis. Vol 91(1), pp. 15-34, 2012.
  22. W. Dimbour, G. M. Mophou and G. M. N' Guérékata. S-asymptotically periodic solutions for partial differential equations with finite delay. Electronic Journal of Differential Equations. Vol 117, 12pp, 2011.
  23. R. Dorville, G. M. Mophou and V. Valmorin. Optimal control of a nonhomogeneous Dirichlet boundary fractional diffusion equation. Computers and Mathematics with Applications, Vol 62(3), pp. 1472-1481,2011.
  24. G. M. Mophou and G. M. N'Guérékata. Optimal control of a fractional diffusion equation with state constraints. Computers and Mathematics with Applications. Vol 62(3), pp. 14713-1426, 2011.
  25. G. M. Mophou and G. M. N'Guérékata. Controllability of semilinear neutral fractional functional evolution equations with infinite delay. Nonlinear studies. Vol 18(2), pp. 195-209, 2011.
  26. G. M. Mophou and S. Somdouda. On a method of resolution of controllability problems for a population dynamics equation. Journal of nonlinear systems and applications. pp. 205-209, 2011.
  27. G. M. Mophou. Optimal control of a fractional diffusion equation. Computers and Mathematics with Applications. Vol 61, pp. 68-78. 2011.
  28. A. Méril, G. M. Mophou and G.M. N' Guérékata. Asymptotic behavior of bounded mild solutions of some functional differential and fractional differential equations. Differential and Integral Equations. Vol (24) -5-6, pp 401-416. Khayyam Publishing. 2011.
  29. G. M. Mophou. Weighted pseudo almost automorphic mild solution to semilinear fractional differential equations. Applied Mathematics and Computation. Vol 217(19), pp. 7579-7587.
  30. G. M. Mophou. Null controllability with constraints on the state for the nonlinear heat equations. Forum Mathematicum. Vol 23(2), pp. 285-319.
  31. G. M. Mophou. Almost automorphic solutions of some semilinear fractional differential equations. International Journal of Evolution Equations. Vol. 5, Issue 1, pp. 129-139. 2010.
  32. G. M. Mophou. Existence and uniqueness of mild solutions to impulsive fractional differential equations. Nonlinear Analysis. TMA. Vol 72, pp. 1604-1615. 2010.
  33. T. Diagana, G. M. Mophou and G.M. N' Guérékata. Existence of weighted pseudo almost periodic solutions to some classes of differential equations with Sp weighted pseudo almost periodic coefficients. Nonlinear Analysis. TMA. Vol. 72, No 1, pp 430-438. 2010.
  34. G. M. Mophou and G.M. N' Guérékata. On some classes of almost automorphic functions and applications to fractional differential equations . Computers and Mathematics with applications. Vol. 59, pp. 1310-1317. 2010.
  35. T. Diagana, G. M. Mophou and G.M N' Guérékata. On the existence of mild solutions to some semilinear fractional integro-differential equations. Electronic Journal of Qualitative Theory of Differential Equations.-58, 1-17. 2010.
  36. G. M. Mophou and G.M. N' Guérékata. Note on a semilinear fractional differential equation of neutral type with infinite delay. Advances in difference Equations. (2010) Hindawi. 2010.
  37. G. M. Mophou and G.M. N' Guérékata. Existence of mild solutions of some semilinear neutral fractional functional evolution equations with infinite delay. Applied Mathematics and computation. Vol 216, Issue 1, pp. 61-69. 2010.
  38. G. M. Mophou and G.M. N' Guérékata. Almost automorphic solutions of neutral functional differential equations. Electronic Journal of Differential Equations, Vol. 2010(2010), pp. 1-8.
  39. G. M. Mophou and O. Nakoulima and G.M. N' Guérékata. Existence results for some fractional differential equations with nonlocal conditions. Nonlinear Studies. Vol. 17, No. 1, pp. 15-22, 2010.
  40. G. M. Mophou, G.M. N' Guérékata and V. Valmorin. Pseudo almost automorphic solutions of a neutral functional fractional differential equations. International Journal of Evolution Equations. Vol. 4, Issue 2, pp. 129-139. 2009.
  41. C. Belfort and G. M. Mophou. Cauchy problem for some boundary value semilinear fractional differential equation. International Journal of Evolution Equations. Vol. 4, Issue 2, pp. 121-127. 2009.
  42. M. Nguyen Van, G. M. Mophou and G. M. N' Guérékata. On the uniform spectrum of bounded functions and applications to differential equations. Journal of Concrete and Applicable Mathematics. Vol 8(2), pp. 246-260, 2010.
  43. G. Mophou and G. M. N' Guérékata. Existence of mild solutions of some semilinear neutral fractional functional evolution equations with infinite delay. Applied Mathematics and computation. Vol 216(1), pp. 61-69, 2010.
  44. G. M. Mophou and O. Nakoulima. Null controllability with constraints on the state for the semilinear heat equation. Journal of Optimization Theory and Applications. Vol 143, Issue 3, pp. 539-565. 2009.
  45. 44. G. M. Mophou and J. Velin. A null controllability problem with constraint on the control deriving from boundary discriminating sentinels. Nonlinear Analysis. TMA Vol. 71, Issue 12, pp. 910-924. 2009.
  46. G. M. Mophou and J.-P. Puel. Boundary sentinels with given sensitivity. Revista Matematica Complutense. Vol 22, No 1, pp 165-185. 2009.
  47. G. M. Mophou and O. Nakoulima. Control of Cauchy system for an elliptic operator. Acta Mathematica Sinica. Vol 25, No 11, pp 1819-1834. 2009.
  48. J. Blot, G. M. Mophou, D. Pennequin and G.M. N' Guérékata. Weighted pseudo almost automorphic functions and applications to abstract differential equations. Nonlinear Analysis, vol 71, Issue 3-4, pp. 903-909. 2009.
  49. G. M. Mophou and O. Nakoulima. On a method of resolution of controllability problems for a semilinear heat equation: application to the sentinels. International Journal of Evolution Equations. Vol 3(4), pp. 459-476, 2009.
  50. G. M. Mophou and G.M. N' Guérékata. Existence of the mild solution for some fractional differential equations with nonlocal conditions. Semigroup Forum. Vol 79, Issue 2, pp. 315-322. 2009.
  51. G. M. Mophou and G.M. N' Guérékata. On integral solutions of some nonlocal fractional differential equations with nondense domain. Nonlinear Analysis, TMA (71) -10, pp 4668-4675. 2009.
  52. G. M. Mophou and O. Nakoulima. On a method of resolution of controllability problem for a semilinear heat equation: Application to the sentinels. International Journal of Evolution Equations. Vol. 3, number 4, pp. 169-188. 2008.
  53. G. M. Mophou and O. Nakoulima. Sentinels with given sensitivity. European Journal of Applied Mathematics. vol. 19, Issue 01, 2008, pp 21-40. 2008.
  54. G. Mophou and P. Poullet. A split Godunov scheme for solving one-dimensional hyperbolic systems in a non conservative form. SIAM Journal of numerical analysis, Vol. 40, No1, pp. 1-25. 2002.
  55. E. Gouba, B. O. Konfe, G. M. Mophou and O. Nakoulima. Sentinels method for identifying permeability's parameters in oil reservoir. Proceedings of the 6th International Conference on Differential Equations and Dynamical Systems(DEDS 08'). Dynamics of continuous, discrete and impulsive systems. pp. 283-291 2009.
  56. G. Mophou and P. Poullet. A numerical Godunov scheme for solving one-dimensional gas dynamics in the nonconservative form. Cambridge Scient. Pub. ICGF'2000, the Int. Conf. on Generalized Functions, Linear and Nonlinear Problems, Pointe-à-Pitre, Guadeloupe. 207-218, 2004.
  57. G. Mophou and P. Poullet. A splitted Godunov scheme for solving a system of elasticity in a nonconservative form. Carrive, M. (ed.) et al., Actes des journ\'ees ``Jeunes numériciens" en l'honneur du 60ème anniversaire du Professeur Roger Temam, Poitiers, France. 69-76, 2000.
  58. G. M. Mophou and O. Nakoulima. Boundary controllability with constraints on the state. The 15th meeting of Caribbean Academy of Sciences. Sciences and Technology in a Caribbean Environment. Gosier, Guadeloupe. 15-17 2006.

EDITOR OF SPECIAL ISSUES

  1. O. Nakoulima, G. Mophou, A. Omrane, J. Vélin. Population dynamics, control and applications. Cours du CIMPA-UNESCO-UAG. Janvier 2009 à Pointe -à- Pitre. Editions Hermann
  2. G. Mophou, A. Pankov, N. Van Minh. Special issue dedicated to Professor Gaston M. N'Guérékata on the occasion of his 60th birthday. Nonlinear Studies. 20(2013) n°2.